Well their is not much detail to this post so I am going to try my best, by prescription drugs Im thinking maybe painkillers because those are pills most people are having trouble getting off of because they are highly addictive. I had a problem with percocet I was taking them recreationally and i became addicted, if this is about pain killers you can go to a doctor and take suboxone thats what i did because its made to take you off without all the withdrawal symptoms but this is an outpatient way of treatment but you may be required to attend some group sessions, you will have to talk to someone. If you dont want to do this than your only way out is to stop on your own, you can try weening off of them or stopping cold turkey but sometimes that can be dangerous if you are taking an excessive amount. The doctor is probably the best way to do and just do the outpatient because weening off and cold turkey is extremely hard i had tried so many times, But i hope this helps and good luck.
useme, . If you are willing and able to safely detox yourself, you can do that. You will need someone who cares for you to make sure you eat, drink tons of fluid, get shut eye whenever you can,. nights awake can be the worst. Keep your detox area (your bedroom) sanitary and keep up with all your personal hygiene. Keep a eye on your blood pressure and as soon as you possibly can get some exercise, swimming is the best if that is an option. You will need a twelve step program. If you fall just get right back up. If you have been abusing benzos or alcohol, you may need to at least have a doctor keep up with your vital signs. You might feel like you want to die, you won't. All the withdrawal symptoms are just your body's way of saying YUCK ! Hope you feel back to normal as soon as you can Fall Queen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 1 Mar 2010 • 1 answer
Posted 10 Apr 2011 • 1 answer
Posted 26 Nov 2014 • 1 answer
I have had both my legs amputated above my knees and am trying to get pain releaf useing a tens unit
Posted 26 Jan 2015 • 2 answers